default-icon
Pain in lower ribs
Yesterday at, evening mother was fine.but at night after taking dinner she got pain in lower ribs and upper back . About at mid night ,then she drunk alot of water and thought that it's an acidity so she taken "aciloc" tablets . But after taking alot of water and after alot of walk she didn't got relief .one more thing she experienced that when she try to sleep and she was lying on bed the pain increases. Then at 2 at night she went to hospital .There doctor had given her an injection and a tablet due to which she got relief and thus,she was able to sleep .But now she is feeling tired and energy less .. So please please ,tell me that what are the probable reason for this ...
47 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, do you know what injection doctor has given,,!!!!? What was your doctor told about the reason for her abdominal pain. Is it due to gastritis? If your doctor has given, inj tremodol for pain relief it could cause sedation and feeling as your mother got, in the next morning. In that case it will itself subside by next day, no need to worry. If she feels pain again, get one ECG done.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.